MathSciNet Relay Station
MathSciNet bibliographic data
MR312449 (47 #1006) 54B20 (54A20)
West, James E. The subcontinua of a dendron form a Hilbert cube factor. Proc. Amer. Math. Soc. 36 (1972), 603–608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement